MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION FULLFIRE DIFFUSING TIP LASER PROBE; FULLFIRE¿ DIFFUSING TIP LASER PROBE

MONTERIS MEDICAL CORPORATION FULLFIRE DIFFUSING TIP LASER PROBE; FULLFIRE¿ DIFFUSING TIP LASER PROBE
Catalog Number DTP-001-01
Medical Device Problem Codes Bent (1059); Charred (1086); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was returned and had black artifact and damaged peek material at the distal end.
 
Event or Problem Description
It was reported that following an ablation procedure, after finishing the case, the user went to pull out the probe of the robotic probe driver (rpd) and bolt.It was noted that it was very difficult to pull out.Once the probe was out, it was noticed that it "didn't look right" and that the probe had a slight bend in it and that it was darker around the tip.There were no patient complications reported in relation to this event.If additional information is received, a follow up report will be submitted.

Brand Name
FULLFIRE DIFFUSING TIP LASER PROBE
Common Device Name
FULLFIRE¿ DIFFUSING TIP LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6859596
Report Number3009970070-2017-00132
Device Sequence Number16429573
Product Code GEX
UDI-Device Identifier00816589020601
UDI-Public00816589020601
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2019
Device Catalogue NumberDTP-001-01
Device Lot NumberC8092-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1